Perturbations of invariant subspaces of compact Operators

Research output: Contribution to journalArticlepeer-review

Abstract

The paper deals with Schatten-von Neumann operators in a Hilbert space. A sharp perturbation bound for invariant subspaces is established. It can be considered as a particular generalization of the Davis-Kahan theorem.

Original languageEnglish
Pages (from-to)271-279
Number of pages9
JournalActa Scientiarum Mathematicarum
Volume82
Issue number1-2
DOIs
StatePublished - 1 Jan 2016

Keywords

  • Compact operators
  • Hilbert space
  • Invariant subspaces
  • Perturbations

Fingerprint

Dive into the research topics of 'Perturbations of invariant subspaces of compact Operators'. Together they form a unique fingerprint.

Cite this